×

Found 283 Documents (Results 1–100)

100
MathJax

Ultradifferentiable functions of class \( M_p^{\tau ,\sigma}\) and microlocal regularity. (English) Zbl 1394.46032

Oberguggenberger, Michael (ed.) et al., Generalized functions and Fourier analysis. Dedicated to Stevan Pilipović on the occasion of his 65th birthday. Contributions of the 8th, 9th and 10th ISAAC congresses, Moscow, Russia, 2011, Krakow, Poland, 2013 and Macau, China, 2015. Basel: Birkhäuser/Springer (ISBN 978-3-319-51910-4/hbk; 978-3-319-51911-1/ebook). Operator Theory: Advances and Applications 260. Advances in Partial Differential Equations, 193-213 (2017).
MSC:  46F05 47G30 35A18
PDF BibTeX XML Cite
Full Text: DOI arXiv

On integrable with a weight solutions of a class of almost hypoelliptic equations. (English. Russian original) Zbl 1355.35049

J. Contemp. Math. Anal., Armen. Acad. Sci. 51, No. 4, 182-186 (2016); translation from Izv. Nats. Akad. Nauk Armen., Mat. 51, No. 4, 17-24 (2016).
MSC:  35H10
PDF BibTeX XML Cite
Full Text: DOI

On the ill-posedness of active scalar equations with odd singular kernels. (English) Zbl 1348.35303

Barbu, Viorel (ed.) et al., New trends in differential equations, control theory and optimization. Proceedings of the 8th congress of Romanian Mathematicians, Iaşi, Romania, June 26 – July 5, 2015. Hackensack, NJ: World Scientific (ISBN 978-981-3142-85-5/hbk; 978-981-3142-87-9/ebook). 185-200 (2016).
MSC:  35R25
PDF BibTeX XML Cite
Full Text: DOI Link

Estimates of Kolmogorov’s \(\varepsilon\)-entropy for compact sets of infinitely differentiable aperiodic functions (Babenko’s problem). (English. Russian original) Zbl 1284.41017

Dokl. Math. 88, No. 2, 503-507 (2013); translation from Dokl. Akad. Nauk. 452, No. 1, 7-11 (2013).
MSC:  41A46 46E15
PDF BibTeX XML Cite
Full Text: DOI

On the global solvability for semilinear wave equations with smooth time dependent propagation speeds. (English) Zbl 1280.35078

Reissig, Michael (ed.) et al., Progress in partial differential equations. Asymptotic profiles, regularity and well-posedness. Based on the presentations given at a session at the 8th ISAAC congress, Moscow, Russia, August 22–27, 2011. Cham: Springer (ISBN 978-3-319-00124-1/hbk; 978-3-319-00125-8/ebook). Springer Proceedings in Mathematics & Statistics 44, 153-181 (2013).
MSC:  35L71 35B40 35L15
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of Kolmogorov’s \(\varepsilon \)-entropy for some classes of infinitely differentiable periodic functions (Babenko’s problem). (English. Russian original) Zbl 1211.42001

Dokl. Math. 81, No. 2, 293-297 (2010); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 431, No. 6, 731-735 (2010).
PDF BibTeX XML Cite
Full Text: DOI

On relationship between classes of \((\psi,\overline{\beta})\)-differentiable functions and Gevrey classes. (Russian, English) Zbl 1224.42008

Ukr. Mat. Zh. 61, No. 1, 140-144 (2009); translation in Ukr. Math. J. 61, No. 1, 171-177 (2009).
MSC:  42A10 42A16 26E10
PDF BibTeX XML Cite
Full Text: DOI

Pluripolarity of manifolds. (English) Zbl 1167.32019

Hibschweiler, Rita A. (ed.) et al., Banach spaces of analytic functions. AMS special session, University of New Hampshire, Durham, NH, USA, April 22–23, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4268-3/pbk). Contemporary Mathematics 454, 23-33 (2008).
MSC:  32U20 32U15
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference